# SDR HALA2023082200175

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 37,573 hours, 6,013 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 36,264 hours, 5,790 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Fdu
- Part number: 371100
- Part serial: ZL2167
- Condition: Faulty
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS - BLOCK TURN BACK. ENG 2 FIRE LOOP A FAULT ECAM MESSAGE. REMOVED AND REPLACED FDU #2 PER AMM 26-12-34. (24044, 8-21-23). CHECKED WIRES PER TSM 23-12-00-810-937-A STEP 4.B.(7), WIRES CHECK GOOD. BITE TEST OF FDU GOOD. NO FAULTS.
